# SDR 250TR0034

- Difficulty date: June 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,392 hours, 26,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON RIGHT EXTERIOR BELOW HATCH AND AFT OF WING INOP.  REPLACED BATTERY PACK AND OPS CHECKED OK PER MM 33-51-81.
